# SDR CALA2023122803744

- Difficulty date: December 23, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 76,195 hours, 32,996 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C220651
- Condition: Missing
- Location: Refuel Coupling
- Part time: 2,025 hours, 1,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING APPLY CDL 28A INOP STICKER APPLIED IN FLIGHT DECK DISPATCH DESK: 24 NAME: RB DATE: 22-DEC-23- APPROVED CDL FOR MISSING FUEL CAP. INSTALLED NEW FUEL CAP AND NOTICED THE ADJUSTMENT IS NOT CORRECT.(SEE PICTURES). NECESSARY ADJUST THE FUEL CAP AS PER AMM 28-25-41-400-005-A. CAP WAS MISSING ON ARRIVAL, INSTALLED NEW CAP.
